# SDR IXXA20241017002

- Difficulty date: October 17, 2024
- Submitted: October 17, 2024
- Operation: Air carrier
- Aircraft: N397AZ
- Make and model: Boeing 767323
- Aircraft serial: 24035
- Aircraft time: 127,389 hours, 23,101 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 143T8513
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLC FLOOR CORROSION FOUND DOOR THRESHOLD UNDERSIDE OF LONGITUDINAL STRAP @ STA 604 RBL 44.
